MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. INTUITIVE SURGICAL DAVINCI XI ENDOWRIST STAPLER 45; STAPLE, IMPLANTABLE

INTUITIVE SURGICAL, INC. INTUITIVE SURGICAL DAVINCI XI ENDOWRIST STAPLER 45; STAPLE, IMPLANTABLE
Model Number 48645W
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
A (b)(6) year-old male patient, undergoing robotic assisted total abdominal colectomy.During procedure, the white vascular load misfired over the colic artery to the sigmoid colon.The stapler load partial fired and cut.There was a small amount of bleeding from the vessel.Surgeon placed a clip on vessel.Intuitive davinci xi surgical systems endowrist stapler 44mm reload reference # 48645w, lot # m90200831.Fda safety report id # (b)(4).

Brand Name
INTUITIVE SURGICAL DAVINCI XI ENDOWRIST STAPLER 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
sunnyvale CA 94086
MDR Report Key11207517
Report NumberMW5098922
Device Sequence Number17104534
Product Code GDW
UDI-Device Identifier00886874112885
UDI-Public(01)00886874112885(17)220831(10)
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number48645W
Device Lot NumberM90200831
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight58